I am 52 and I take 200 MG of progesterone 10 days per month and 0.075 mg of VIVELLE dot twice week. I was taking half the dose. I am dizzy and I am slightly nauseated. My vision also seems to be slightly blurred.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... month because I am also using a vivelle dot estrogen patch. I seem to do OK on the estrogen, but everytime I have to use the prochieve I get ...
4 answers • 14 May 2010
... sent me for tests. The results were that nothing looked suspicious. Now 3mos.later, I am still hurting and the lump is still there. I am assuming ...
1 answer • 13 Sep 2010
... or Climara is temporary or permanent? I was on Vivelle for 3 months then changed to Climara and came off after 6 weeks, as both caused rashes at ...
1 answer • 18 Feb 2011
I currently am switch out 4 vivelle dot patches 0.1mg Q.O.D. To date we are getting my uterus ready for donor eggs. Since the price is out of pocket, ...
0 answers • 28 Apr 2013
... and thinner and more flexible than those I got on my first Rx fill. Was there a production problem? Has there been a recall?
1 answer • 28 Apr 2014